MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SECURE-C; E(?U !=.-F ENDPLATE & CORE ASSEMBLY, 11X12, 6MM, 6°

GLOBUS MEDICAL, INC. SECURE-C; E(?U !=.-F ENDPLATE & CORE ASSEMBLY, 11X12, 6MM, 6°
Model Number 714.166S
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the secure-c core had disassociated from the endplates approximately two months post-operatively requiring revision surgery.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Review of the 13-day post-operative and follow-up x-rays, showed the implant to have no space between the secure-c endplates.However, the core was present and was removed during the revision surgery.The returned device did not show any structural or mechanical defect other than minor scratches and some material deformation on the core at the posterior portion which may have occurred during removal.The exact cause of the reported issue cannot be determined.

Brand Name
SECURE-C
Common Device Name
E(?U !=.-F ENDPLATE & CORE ASSEMBLY, 11X12, 6MM, 6°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18832642
Report Number3004142400-2018-00067
Device Sequence Number7132765
Product Code MJO
UDI-Device Identifier00889095179071
UDI-Public00889095179071
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number714.166S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale
Patient RaceWhite